Skip to main content Accessibility help
×
Home

Wide alternating QRS complexes from herbal poisoning

  • Saeed AlQahtani (a1) (a2) (a3), Jonathan Zipursky (a1) (a2), Omid Salehian (a4) and Margaret Thompson (a1) (a2)

Abstract

  • An abstract is not available for this content so a preview has been provided below. Please use the Get access link above for information on how to access this content.

Copyright

Corresponding author

Correspondence to: Dr. Saeed AlQahtani, Division of Clinical Pharmacology and Toxicology, University of Toronto, Ontario Poison Centre, 555 University Avenue, Toronto, ON M5 G 1X8; Email: saeed.alqahtani@medportal.ca

References

Hide All
1.Richter, S, Brugada, P. Bidirectional ventricular tachycardia. J Am Coll Cardiol 2009;54(13):1189.
2.Femenia, F, Barbosa-Barros, R, Sampaio, SV, et al. Bidirectional ventricular tachycardia: a hallmark of catecholaminergic polymorphic ventricular tachycardia. Indian Pacing Electrophysiol J 2012;12(2):65–8.
3.Smith, SW, Shah, RR, Hunt, JL, Herzog, CA. Bidirectional ventricular tachycardia resulting from herbal aconite poisoning. Ann Emerg Med 2005;45(1):100–1.
4.Chan, TYK. Aconite poisoning. Clin Toxicol (Phila) 2009;47(4):279–85.
5.Coulson, JM, Caparrotta, TM, Thompson, JP. The management of ventricular dysrhythmia in aconite poisoning. Clin Toxicol (Phila) 2017;55(5):313–21.

Keywords

Wide alternating QRS complexes from herbal poisoning

  • Saeed AlQahtani (a1) (a2) (a3), Jonathan Zipursky (a1) (a2), Omid Salehian (a4) and Margaret Thompson (a1) (a2)

Metrics

Altmetric attention score

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed